# SDR 2008UALA05805

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 26,085 hours, 11,006 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  LEAKED CHECKED CREW O2 SYS, FOUND TWO SMALL LEAKS AT THE SERVICE FITTING & HOSE FITTING ON FRONT OF O2 BOTTLE. SERVICED CREW O2 TO NR 3 SERVICE LIMITS. (STARTING PRESS 1400 PSI) NO OTHER LEAKS NOTED.
